Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Prolactin level increases on taking allopathic gas pills. Reason?

when i am taking allopathic gas pills my prolactin level is getting high.i have a baby.she is 4 years old.before baby also this problem was there.i was taking cabgoerlin was stoped.but again when i am using recool L or other gas tables and vitamines my prolactine level is getting high.before my baby according to doctor.i did MRI .but result was problem was there.but why it is increasing agaig and there any problem?.Now i want to be a mother again.can i try for pregency?please answer me...
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

welcome to HCM

Prolactin level can be increased due to many factors and one such cause are drugs. The so called allopathic gas pills have lesuride or domperidone or metaclopromide and these drugs can increase your prolactin levels and best is to stop these drugs.

Since your MRI is normal, i presume there is no problem in your pituitary gland and you can become a mother.

Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor